On the structure of analytic renormalization

Eugene R. Speer

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


A direct proof is given that analytic renormalization has an additive structure and hence may be implemented by counterterms in the Lagrangian.

Original languageEnglish (US)
Pages (from-to)23-36
Number of pages14
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Mar 1971

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On the structure of analytic renormalization'. Together they form a unique fingerprint.

Cite this